- This topic is empty.
- You must be logged in to reply to this topic.
Well to start off this happened after ketoconazole use. I used the cream just on my forehead for tinea,and broke out with a rash on neck, chest stomach still have the same rash after 3 months. i have blue sclera that showed up during ketoconazole use, terry nails, and experencing atrophic scarring all over my body like my collagen is deterioating. Im scared is this eds? Yeah i feel like a medical mystery.
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross